| Model Number |
72213N |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 3 bd alaris¿ secondary sets primary packaging units were found discolored to a yellowish tint.The following information was provided by the initial reporter: "reported issue: showing a yellowish tint versus clear.".
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of cosmetic issues could not be verified due to the product not being returned for failure investigation.A device history record review for model 72213n lot number 21113220 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description